Results 1 to 4 of 4
Weaning off of Cymbalta...HELP
  1. #1
    fly4arush is offline New Member
    Join Date
    May 2007

    Exclamation Weaning off of Cymbalta...HELP

    I am currently trying to wean myself off of Cymbalta. Has anyone had success with this? I have been off of it for 3 days and am having brain fog and terrible headaches.

  2. #2
    drugbuster is offline Banned
    Join Date
    Apr 2007


    What was your dose before you stopped and how long had you been taking it ?

    It's gonna be a bit of a rough ride for a bit more than a couple of weeks. Try Benadryl Nighttime to help you sleep, Dramamine or Gravol to help with the dizziness, drink lots of water, exercise as much as you can, eat fish or take Omega3 capsules.

    If you start having gory nightmares... GO BACK ON THE DRUG !!! That's not a good sign.

    Watch out for suicidal/homocidal thoughts.

    If it gets too hard, go back on the drug and plan out a tapering program with an intelligent doctor.

    There's a lot of nasty side effects from quitting these drugs, but you're not going to get them all.

    If you want, write to me and tell me all about it. A lot of people have. Keep a daily journal.


  3. #3
    myhusband is offline New Member
    Join Date
    May 2007
    northern california

    Default hope to help

    I Was On This And I Was Told To Go Off It Slowly..

    You Take One Every Other Day.. For A Couple Of Weeks Then Go Down In Mg. And Keep Taking One Every Other Day .. Then Go To Every 2 Days.... For A Week Or So Then Every 3 Days For The Next Week ... And So On....

    You Shouldnt Have Any Problems If The Dr. Would Have Done It This Way... I Didnt Get Any Problems With It..

    The Ones I Had Were When I Was On It... Wanted To Sleep All The Time .. And Then The Weight Gain...

    Write Me Back And Let Me Know How You Are Doing ...

  4. #4
    screamtoasigh is offline New Member
    Join Date
    May 2007


    why would you wean yourself off it? You are not a doctor! or a pharmacist. call your doctor if you want to go off meds. IT is VERY VERY dangerous to wean any medicine off by yourself like it is dangerous to go on any medicine without a doctor prescribing it for you. Do NOT do this on your own... why oh why do people do this to themselves. Your doctor is there to help you. Call him/her!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22